# SDR HEEA066505

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 2435 · Starter-Generator
- Part: Driveshaft
- Part number: 206062200113
- Condition: Worn
- Location: Starter/Gen
- Part time: 1,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR INOPERATIVE.  INSPECTED BY ACCESSORY SHOP AND FOUND FAN WAS LOOSE, DRIVESHAFT, FAN AND ARMATURE SPLINES WORN, BACKPLATE, DAMPENER PLATE, HUB AND FRICTION RING ALSO WORN.
